# SDR AALA20150520020

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 75,681 hours, 39,721 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS DUE TO RT THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  ACFT RETURNED SAFELY TO GATE WITH NO FURTHER INCIDENT.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION WITH NO DEFECTS NOTED.  REPLACED UPPER & LOWER THRUST REVERSER SWITCH.  PERFORMED OPERATIONAL CHECK IAW AMM 78-32-03.  SYS CHECKED NORMAL.
